• Previous Article
    Statistical solution and Liouville type theorem for coupled Schrödinger-Boussinesq equations on infinite lattices
  • DCDS-B Home
  • This Issue
  • Next Article
    A delayed dynamical model for COVID-19 therapy with defective interfering particles and artificial antibodies
doi: 10.3934/dcdsb.2021236
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Existence of solutions for first-order Hamiltonian random impulsive differential equations with Dirichlet boundary conditions

College of Mathematics, Hunan University, Changsha 410012, China

* Corresponding author: Xiao-Bao Shu

Yu Guo and Qianbao Yin contributed equally to this paper

Received  May 2021 Revised  June 2021 Early access September 2021

In this paper, we study the sufficient conditions for the existence of solutions of first-order Hamiltonian random impulsive differential equations under Dirichlet boundary value conditions. By using the variational method, we first obtain the corresponding energy functional. And by using Legendre transformation, we obtain the conjugation of the functional. Then the existence of critical point is obtained by mountain pass lemma. Finally, we assert that the critical point of the energy functional is the mild solution of the first order Hamiltonian random impulsive differential equation. Finally, an example is presented to illustrate the feasibility and effectiveness of our results.

Citation: Yu Guo, Xiao-Bao Shu, Qianbao Yin. Existence of solutions for first-order Hamiltonian random impulsive differential equations with Dirichlet boundary conditions. Discrete and Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2021236
References:
[1]

R. P. Agarwal and D. O'Rgean, A multiplicity result for second order impulsive differential equations via the Leggett Williams fixed point theorem, Appl. Math. Comput., 161 (2005), 433-439.  doi: 10.1016/j.amc.2003.12.096.

[2]

A. Ambrosetti and G. Mancini, Solutions of minimal period for a class of convex Hamiltonian systems, Math. Ann., 255 (1981), 405-421.  doi: 10.1007/BF01450713.

[3]

T. E. Carter, Optimal impulsive space trajectories based on linear equations, J. Optim. Theory Appl., 70 (1991), 277-297.  doi: 10.1007/BF00940627.

[4]

L. Chen and J. Sun, Nonlinear boundary value problem of first order impulsive functional differential equations, J. Math. Anal. Appl., 318 (2006), 726-741.  doi: 10.1016/j.jmaa.2005.08.012.

[5]

P. Chen and X. Tang, Existence and multiplicity of solutions for second-order impulsive differential equations with Dirichlet problems, Appl. Math. Comput., 218 (2012), 11775-11789.  doi: 10.1016/j.amc.2012.05.027.

[6]

S. DengX.-B. Shu and J. Mao, Existence and exponential stability for impulsive neutral stochastic functional differential equations driven by fBm with noncompact semigroup via Mönch fixed point, J. Math. Anal. Appl., 467 (2018), 398-420.  doi: 10.1016/j.jmaa.2018.07.002.

[7]

P. R. GeorgeA. K. Nandakumaran and A. Arapostathis, A note on controllability of impulsive systems, J. Math. Anal. Appl., 241 (2000), 276-283.  doi: 10.1006/jmaa.1999.6632.

[8]

Z.-H. GuanG. Chen and T. Ueta, On impulsive control of a periodically forced chaotic pendulum system, IEEE Trans. Automat. Control, 45 (2000), 1724-1727.  doi: 10.1109/9.880633.

[9]

Y. Guo, X.-B. Shu, Y. Li and F. Xu, The existence and Hyers–Ulam stability of solution for an impulsive Riemann-Liouville fractional neutral functional stochastic differential equation with infinite delay of order $1 < \beta < 2$, Bound. Value Probl., (2019), Paper No. 59. doi: 10.1186/s13661-019-1172-6.

[10]

J. LiJ. J. Nieto and J. Shen, Impulsive periodic boundary value problems of first-order differ- ential equations, J. Math. Anal. Appl., 325 (2007), 226-236.  doi: 10.1016/j.jmaa.2005.04.005.

[11]

S. LiL. ShuX.-B. Shu and F. Xu, Existence and Hyers-Ulam stability of random impulsive stochastic functional differential equations with finite delays, Stochastics, 91 (2019), 857-872.  doi: 10.1080/17442508.2018.1551400.

[12]

J. Q. Liu and Z. Q. Wang, Remarks on subharmonics with minimal periods of Hamiltonian systems, Nonlinear Anal., 20 (1993), 803-821.  doi: 10.1016/0362-546X(93)90070-9.

[13]

X. Liu and A. R. Willms, Impulsive controllability of linear dynamical systems with applications to maneuvers of Spacecraft, Math. Problems Engineer., 2 (1996), 277-299.  doi: 10.1155/S1024123X9600035X.

[14]

J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Springer-Verlag, New York, 1989. doi: 10.1007/978-1-4757-2061-7.

[15]

J. J. Nieto, Variational formulation of a damped Dirichlet impulsive problem, Appl. Math. Lett., 23 (2010), 940-942.  doi: 10.1016/j.aml.2010.04.015.

[16]

J. J. Nietoa and D. O'Regan, Variational approach to impulsive differential equations, Nonlinear Anal. Real World Appl., 10 (2009), 680-690.  doi: 10.1016/j.nonrwa.2007.10.022.

[17]

P. P. NiuX.-B. Shu and Y. J. Li, The Existence and Hyers-Ulam stability for second order random impulsive differential equation, Dynamic Systems and Applications, 28 (2019), 673-690. 

[18]

A. F. B. A. Prado, Bi-impulsive control to build a satellite constellation, Nonlinear Dyn. Syst. Theory, 5 (2005), 169-175. 

[19]

J. Shen and W. Wang, Impulsive boundary value problems with nonlinear boundary conditions, Nonlinear Anal., 69 (2008), 4055-4062.  doi: 10.1016/j.na.2007.10.036.

[20]

X.-B. Shu and Y. Shi, A study on the mild solution of impulsive fractional evolution equations, Appl. Math. Comput., 273 (2016), 465-476.  doi: 10.1016/j.amc.2015.10.020.

[21]

J. SunH. Chen and J. J. Nieto, Infinitely many solutions for second-order Hamiltonian system with impulsive effects, Math. Comput. Modelling, 54 (2011), 544-555.  doi: 10.1016/j.mcm.2011.02.044.

[22]

J. SunH. ChenJ. J. Nieto and M. Otero-Novoa, The multiplicity of solutions for perturbed second-order Hamiltonian systems with impulsive effects, Nonlinear Anal., 72 (2010), 4575-4586.  doi: 10.1016/j.na.2010.02.034.

[23]

Y. Tian and W. G. Ge, Applications of variational methods to boundary value problem for impulsive differ- ential equations, Proc. Edinb. Math. Soc., 51 (2008), 509-527.  doi: 10.1017/S0013091506001532.

[24]

S. Wu and Y. Duan, Oscillation stability and boundedness of second-order differential systems with random impulses, Comput. Math. Appl., 49 (2005), 1375-1386.  doi: 10.1016/j.camwa.2004.12.009.

[25]

S.-J. WuX.-L. Guo and S.-Q. Lin, Existence and uniqueness of solutions to random impulsive differential systems, Acta Math. Appl. Sin. Engl. Ser., 22 (2006), 627-632.  doi: 10.1007/s10255-006-0336-1.

[26]

S.-J. Wu and X.-Z Meng, Boundedness of nonlinear differential systems with impulsive effect on random moments, Acta Math. Appl. Sin. Engl. Ser., 20 (2004), 147-154.  doi: 10.1007/s10255-004-0157-z.

[27]

X. Xian, D. O'Regan and R. P. Agarwa, Multiplicity results via topological degree for impulsive boundary value problems under non-well-ordered upper and lower solution conditions, Bound. Value Probl., (2008), Art. ID 197205, 21 pp. doi: 10.1155/2008/197205.

[28]

J. Xie, J. Li and Z. Luo, Periodic and subharmonic solutions for a class of the second-order Hamiltonian systems with impulsive effects, Bound Value Probl., 2015 (2015), Article number 52, 10 pp. doi: 10.1186/s13661-015-0313-9.

[29]

J. YuH. Bin and Z. Guo, Periodic solutions for discrete convex Hamiltonian systems via Clarke duality[EB/OL], Discrete Contin. Dyn. Syst., 15 (2006), 939-950.  doi: 10.3934/dcds.2006.15.939.

[30]

Z. Zhang and R. Yuan, An application of variational methods to Dirichlet boundary value problem with impulses, Nonlinear Analysis: Real World Applications, 11 (2010), 155-162.  doi: 10.1016/j.nonrwa.2008.10.044.

[31]

J. Zhou and Y. Li, Existence of solutions for a class of second order Hamiltonian systems with impulsive effects, Nonlinear Anal., 72 (2010), 1594-1603.  doi: 10.1016/j.na.2009.08.041.

show all references

References:
[1]

R. P. Agarwal and D. O'Rgean, A multiplicity result for second order impulsive differential equations via the Leggett Williams fixed point theorem, Appl. Math. Comput., 161 (2005), 433-439.  doi: 10.1016/j.amc.2003.12.096.

[2]

A. Ambrosetti and G. Mancini, Solutions of minimal period for a class of convex Hamiltonian systems, Math. Ann., 255 (1981), 405-421.  doi: 10.1007/BF01450713.

[3]

T. E. Carter, Optimal impulsive space trajectories based on linear equations, J. Optim. Theory Appl., 70 (1991), 277-297.  doi: 10.1007/BF00940627.

[4]

L. Chen and J. Sun, Nonlinear boundary value problem of first order impulsive functional differential equations, J. Math. Anal. Appl., 318 (2006), 726-741.  doi: 10.1016/j.jmaa.2005.08.012.

[5]

P. Chen and X. Tang, Existence and multiplicity of solutions for second-order impulsive differential equations with Dirichlet problems, Appl. Math. Comput., 218 (2012), 11775-11789.  doi: 10.1016/j.amc.2012.05.027.

[6]

S. DengX.-B. Shu and J. Mao, Existence and exponential stability for impulsive neutral stochastic functional differential equations driven by fBm with noncompact semigroup via Mönch fixed point, J. Math. Anal. Appl., 467 (2018), 398-420.  doi: 10.1016/j.jmaa.2018.07.002.

[7]

P. R. GeorgeA. K. Nandakumaran and A. Arapostathis, A note on controllability of impulsive systems, J. Math. Anal. Appl., 241 (2000), 276-283.  doi: 10.1006/jmaa.1999.6632.

[8]

Z.-H. GuanG. Chen and T. Ueta, On impulsive control of a periodically forced chaotic pendulum system, IEEE Trans. Automat. Control, 45 (2000), 1724-1727.  doi: 10.1109/9.880633.

[9]

Y. Guo, X.-B. Shu, Y. Li and F. Xu, The existence and Hyers–Ulam stability of solution for an impulsive Riemann-Liouville fractional neutral functional stochastic differential equation with infinite delay of order $1 < \beta < 2$, Bound. Value Probl., (2019), Paper No. 59. doi: 10.1186/s13661-019-1172-6.

[10]

J. LiJ. J. Nieto and J. Shen, Impulsive periodic boundary value problems of first-order differ- ential equations, J. Math. Anal. Appl., 325 (2007), 226-236.  doi: 10.1016/j.jmaa.2005.04.005.

[11]

S. LiL. ShuX.-B. Shu and F. Xu, Existence and Hyers-Ulam stability of random impulsive stochastic functional differential equations with finite delays, Stochastics, 91 (2019), 857-872.  doi: 10.1080/17442508.2018.1551400.

[12]

J. Q. Liu and Z. Q. Wang, Remarks on subharmonics with minimal periods of Hamiltonian systems, Nonlinear Anal., 20 (1993), 803-821.  doi: 10.1016/0362-546X(93)90070-9.

[13]

X. Liu and A. R. Willms, Impulsive controllability of linear dynamical systems with applications to maneuvers of Spacecraft, Math. Problems Engineer., 2 (1996), 277-299.  doi: 10.1155/S1024123X9600035X.

[14]

J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Springer-Verlag, New York, 1989. doi: 10.1007/978-1-4757-2061-7.

[15]

J. J. Nieto, Variational formulation of a damped Dirichlet impulsive problem, Appl. Math. Lett., 23 (2010), 940-942.  doi: 10.1016/j.aml.2010.04.015.

[16]

J. J. Nietoa and D. O'Regan, Variational approach to impulsive differential equations, Nonlinear Anal. Real World Appl., 10 (2009), 680-690.  doi: 10.1016/j.nonrwa.2007.10.022.

[17]

P. P. NiuX.-B. Shu and Y. J. Li, The Existence and Hyers-Ulam stability for second order random impulsive differential equation, Dynamic Systems and Applications, 28 (2019), 673-690. 

[18]

A. F. B. A. Prado, Bi-impulsive control to build a satellite constellation, Nonlinear Dyn. Syst. Theory, 5 (2005), 169-175. 

[19]

J. Shen and W. Wang, Impulsive boundary value problems with nonlinear boundary conditions, Nonlinear Anal., 69 (2008), 4055-4062.  doi: 10.1016/j.na.2007.10.036.

[20]

X.-B. Shu and Y. Shi, A study on the mild solution of impulsive fractional evolution equations, Appl. Math. Comput., 273 (2016), 465-476.  doi: 10.1016/j.amc.2015.10.020.

[21]

J. SunH. Chen and J. J. Nieto, Infinitely many solutions for second-order Hamiltonian system with impulsive effects, Math. Comput. Modelling, 54 (2011), 544-555.  doi: 10.1016/j.mcm.2011.02.044.

[22]

J. SunH. ChenJ. J. Nieto and M. Otero-Novoa, The multiplicity of solutions for perturbed second-order Hamiltonian systems with impulsive effects, Nonlinear Anal., 72 (2010), 4575-4586.  doi: 10.1016/j.na.2010.02.034.

[23]

Y. Tian and W. G. Ge, Applications of variational methods to boundary value problem for impulsive differ- ential equations, Proc. Edinb. Math. Soc., 51 (2008), 509-527.  doi: 10.1017/S0013091506001532.

[24]

S. Wu and Y. Duan, Oscillation stability and boundedness of second-order differential systems with random impulses, Comput. Math. Appl., 49 (2005), 1375-1386.  doi: 10.1016/j.camwa.2004.12.009.

[25]

S.-J. WuX.-L. Guo and S.-Q. Lin, Existence and uniqueness of solutions to random impulsive differential systems, Acta Math. Appl. Sin. Engl. Ser., 22 (2006), 627-632.  doi: 10.1007/s10255-006-0336-1.

[26]

S.-J. Wu and X.-Z Meng, Boundedness of nonlinear differential systems with impulsive effect on random moments, Acta Math. Appl. Sin. Engl. Ser., 20 (2004), 147-154.  doi: 10.1007/s10255-004-0157-z.

[27]

X. Xian, D. O'Regan and R. P. Agarwa, Multiplicity results via topological degree for impulsive boundary value problems under non-well-ordered upper and lower solution conditions, Bound. Value Probl., (2008), Art. ID 197205, 21 pp. doi: 10.1155/2008/197205.

[28]

J. Xie, J. Li and Z. Luo, Periodic and subharmonic solutions for a class of the second-order Hamiltonian systems with impulsive effects, Bound Value Probl., 2015 (2015), Article number 52, 10 pp. doi: 10.1186/s13661-015-0313-9.

[29]

J. YuH. Bin and Z. Guo, Periodic solutions for discrete convex Hamiltonian systems via Clarke duality[EB/OL], Discrete Contin. Dyn. Syst., 15 (2006), 939-950.  doi: 10.3934/dcds.2006.15.939.

[30]

Z. Zhang and R. Yuan, An application of variational methods to Dirichlet boundary value problem with impulses, Nonlinear Analysis: Real World Applications, 11 (2010), 155-162.  doi: 10.1016/j.nonrwa.2008.10.044.

[31]

J. Zhou and Y. Li, Existence of solutions for a class of second order Hamiltonian systems with impulsive effects, Nonlinear Anal., 72 (2010), 1594-1603.  doi: 10.1016/j.na.2009.08.041.

[1]

Ian Schindler, Kyril Tintarev. Mountain pass solutions to semilinear problems with critical nonlinearity. Conference Publications, 2007, 2007 (Special) : 912-919. doi: 10.3934/proc.2007.2007.912

[2]

Khadijah Sharaf. A perturbation result for a critical elliptic equation with zero Dirichlet boundary condition. Discrete and Continuous Dynamical Systems, 2017, 37 (3) : 1691-1706. doi: 10.3934/dcds.2017070

[3]

Claudianor O. Alves, Giovany M. Figueiredo, Marcelo F. Furtado. Multiplicity of solutions for elliptic systems via local Mountain Pass method. Communications on Pure and Applied Analysis, 2009, 8 (6) : 1745-1758. doi: 10.3934/cpaa.2009.8.1745

[4]

Christopher Grumiau, Marco Squassina, Christophe Troestler. On the Mountain-Pass algorithm for the quasi-linear Schrödinger equation. Discrete and Continuous Dynamical Systems - B, 2013, 18 (5) : 1345-1360. doi: 10.3934/dcdsb.2013.18.1345

[5]

Dorota Bors. Application of Mountain Pass Theorem to superlinear equations with fractional Laplacian controlled by distributed parameters and boundary data. Discrete and Continuous Dynamical Systems - B, 2018, 23 (1) : 29-43. doi: 10.3934/dcdsb.2018003

[6]

Zhiming Guo, Zhi-Chun Yang, Xingfu Zou. Existence and uniqueness of positive solution to a non-local differential equation with homogeneous Dirichlet boundary condition---A non-monotone case. Communications on Pure and Applied Analysis, 2012, 11 (5) : 1825-1838. doi: 10.3934/cpaa.2012.11.1825

[7]

Yinuo Wang, Chuandong Li, Hongjuan Wu, Hao Deng. Existence of solutions for fractional instantaneous and non-instantaneous impulsive differential equations with perturbation and Dirichlet boundary value. Discrete and Continuous Dynamical Systems - S, 2022, 15 (7) : 1767-1776. doi: 10.3934/dcdss.2022005

[8]

Jaeyoung Byeon, Sangdon Jin. The Hénon equation with a critical exponent under the Neumann boundary condition. Discrete and Continuous Dynamical Systems, 2018, 38 (9) : 4353-4390. doi: 10.3934/dcds.2018190

[9]

Muslim Malik, Anjali Rose, Anil Kumar. Controllability of Sobolev type fuzzy differential equation with non-instantaneous impulsive condition. Discrete and Continuous Dynamical Systems - S, 2022, 15 (2) : 387-407. doi: 10.3934/dcdss.2021068

[10]

Dmitry Glotov, P. J. McKenna. Numerical mountain pass solutions of Ginzburg-Landau type equations. Communications on Pure and Applied Analysis, 2008, 7 (6) : 1345-1359. doi: 10.3934/cpaa.2008.7.1345

[11]

Erik Ekström, Johan Tysk. A boundary point lemma for Black-Scholes type operators. Communications on Pure and Applied Analysis, 2006, 5 (3) : 505-514. doi: 10.3934/cpaa.2006.5.505

[12]

Li Wang, Yang Li, Liwei Zhang. A differential equation method for solving box constrained variational inequality problems. Journal of Industrial and Management Optimization, 2011, 7 (1) : 183-198. doi: 10.3934/jimo.2011.7.183

[13]

Xiaowei Tang, Xilin Fu. New comparison principle with Razumikhin condition for impulsive infinite delay differential systems. Conference Publications, 2009, 2009 (Special) : 739-743. doi: 10.3934/proc.2009.2009.739

[14]

Roberto Triggiani, Xiang Wan. From low to high-and lower-optimal regularity of the SMGTJ equation with Dirichlet and Neumann boundary control, and with point control, via explicit representation formulae. Evolution Equations and Control Theory, 2022  doi: 10.3934/eect.2022007

[15]

Xiaoqiang Dai, Chao Yang, Shaobin Huang, Tao Yu, Yuanran Zhu. Finite time blow-up for a wave equation with dynamic boundary condition at critical and high energy levels in control systems. Electronic Research Archive, 2020, 28 (1) : 91-102. doi: 10.3934/era.2020006

[16]

Dorina Mitrea, Marius Mitrea, Sylvie Monniaux. The Poisson problem for the exterior derivative operator with Dirichlet boundary condition in nonsmooth domains. Communications on Pure and Applied Analysis, 2008, 7 (6) : 1295-1333. doi: 10.3934/cpaa.2008.7.1295

[17]

Yueding Yuan, Zhiming Guo, Moxun Tang. A nonlocal diffusion population model with age structure and Dirichlet boundary condition. Communications on Pure and Applied Analysis, 2015, 14 (5) : 2095-2115. doi: 10.3934/cpaa.2015.14.2095

[18]

Yu-Feng Sun, Zheng Zeng, Jie Song. Quasilinear iterative method for the boundary value problem of nonlinear fractional differential equation. Numerical Algebra, Control and Optimization, 2020, 10 (2) : 157-164. doi: 10.3934/naco.2019045

[19]

Chibueze Christian Okeke, Abdulmalik Usman Bello, Lateef Olakunle Jolaoso, Kingsley Chimuanya Ukandu. Inertial method for split null point problems with pseudomonotone variational inequality problems. Numerical Algebra, Control and Optimization, 2021  doi: 10.3934/naco.2021037

[20]

Jehad O. Alzabut. A necessary and sufficient condition for the existence of periodic solutions of linear impulsive differential equations with distributed delay. Conference Publications, 2007, 2007 (Special) : 35-43. doi: 10.3934/proc.2007.2007.35

2020 Impact Factor: 1.327

Metrics

  • PDF downloads (323)
  • HTML views (256)
  • Cited by (0)

Other articles
by authors

[Back to Top]